# SDR AALA201804189028

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,901 hours, 5,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FOUND SPONGY FLOOR PANEL 38DS AT 4R DOOR. REPLACED HEATED FLOOR PANEL 38DS AT 4R DOOR PER AMM 25-27-51.
